MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM COLLARED HA COATED STD STEM SIZE 2; STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM COLLARED HA COATED STD STEM SIZE 2; STEM CEMENTLESS
Catalog Number 01.18.232
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2018.Lot 166466: 100 items manufactured and released on 11 january 2017.Expiration date: 2022-01-03.No anomalies found related to the problem.To date, 96 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery due to stem loosening 10 days after primary.The surgeon revised stem, cup, head and liner.

Brand Name
STEM COLLARED HA COATED STD STEM SIZE 2
Common Device Name
STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7832923
Report Number3005180920-2018-00643
Device Sequence Number19258203
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Catalogue Number01.18.232
Device Lot Number166466
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;